Autors: Paneva-Konovska, J. D.
Title: A family of hyper-Bessel functions and convergent series in them
Keywords: hyper-Bessel functions, series, convergence

References

    Issue

    Fract. Calc. Appl. Anal., vol. 17, issue 4, pp. 1001-1015, 2014, Germany, Springer-Verlag, ISSN:Print ISSN 1311 0454, Electronic ISSN 1314 2224, DOI:10.2478/s13540-014-0211-3

    Цитирания (Citation/s):
    1. R. K. Parmar, G. V. Milovanovic, T. K. Pogány, Multi-parameter Mathieu, and alternating Mathieu series, Applied Mathematics and Computation, v. 400, Art. 126099, https://doi.org/10.1016/j.amc.2021.126099 - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: пленарен доклад в международен форум, публикация в реферирано издание, индексирана в Web of Science